# SDR DALA2021020900762

- Difficulty date: February 4, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 64,203 hours, 25,453 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1722720) DURING INSPECTION FOUND # 4 FUSE PIN IB FACE-CORRODED LH TRUNNION. REPAIRED PER B737 SRM 57-20-90 REPAIR 2.
